# SDR SWAA2014020524863

- Difficulty date: October 31, 2013
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Part number: SG09550004
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE DOUBLER LOOSE.  REPAIRED DOUBLER IAW DRAWING & EA.
